Algonquian Names
Bibliographic Data
| ID | 10304776 |
|---|---|
| Authors | Hamill Kenny (corresponding author) |
| Year | 1956 |
| Volume | 4 |
| Issue | 1 |
| Pages | 54-58 |
| Publication date | 1956-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Names (JOURNAL) |
| Journal identifiers | ISSN: 0027-7738 • E-ISSN: 1756-2279 |
| Publisher | University Library System, University of Pittsburgh (PUBLISHER • US) |
| DOI | 10.1179/nam.1956.4.1.54 |
| OpenAlex | W4230391573 |
| Language | EN |
| Highly cited | No |
|---|